Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 15, NWS Milwaukee, WI

October 24, 2013

NWS Milwaukee, WI issued this gale warning at Oct 24, 2013, 9:16 PM CDT. It took effect at Oct 25, 2013, 9:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 24, 2013, 9:16 PM CDT (02:16 UTC)
In effect from
Oct 25, 2013, 9:00 PM CDT
Expired
Oct 26, 2013, 5:54 AM CDT
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

660 
WHUS73 KMKX 250216
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 PM CDT THU OCT 24 2013

...SOUTHWEST GALES AND HIGH WAVES FRIDAY NIGHT UNTIL SUNRISE ON
SATURDAY. 

.SOUTHWEST GALES AND HIGH WAVES WILL DEVELOP EARLY FRIDAY EVENING
AND LAST UNTIL SUNRISE ON SATURDAY AS STRONG LOW PRESSURE MOVES
SOUTHEAST ACROSS SOUTHERN ONTARIO CANADA AND LAKE SUPERIOR. THE
WINDS WILL BECOME WEST TO NORTHWEST FOR SATURDAY AND SATURDAY
NIGHT WITH GUSTY WINDS THAT MEET SMALL CRAFT ADVISORY CONDITIONS.

LMZ643>646-251030-
/O.UPG.KMKX.GL.A.0008.131026T0200Z-131026T1500Z/
/O.NEW.KMKX.GL.W.0015.131026T0200Z-131026T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
916 PM CDT THU OCT 24 2013

...GALE WARNING IN EFFECT FROM 9 PM FRIDAY TO 7 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 9 PM FRIDAY TO 7 AM CDT
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST UP TO 25 WITH GUSTS TO 35 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

MG
WWW.WEATHER.GOV/MKX
6 follow-up statements
071 
WHUS73 KMKX 250855
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 AM CDT FRI OCT 25 2013

...SOUTHWEST GALES AND HIGH WAVES EXPECTED TONIGHT.

.SOUTHWEST GALES AND HIGH WAVES WILL DEVELOP EARLY THIS EVENING
AND LAST UNTIL SUNRISE ON SATURDAY AS STRONG LOW PRESSURE MOVES
SOUTHEAST ACROSS SOUTHERN ONTARIO CANADA AND LAKE SUPERIOR. THE
WINDS WILL BECOME WEST TO NORTHWEST FOR SATURDAY AND SATURDAY
NIGHT WITH GUSTY WINDS THAT MEET SMALL CRAFT ADVISORY CONDITIONS.

LMZ643>646-251700-
/O.CON.KMKX.GL.W.0015.131026T0200Z-131026T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
355 AM CDT FRI OCT 25 2013

...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
CDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
CDT SATURDAY. 

* WINDS: SOUTHWEST UP TO 30 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
876 
WHUS73 KMKX 251706
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1206 PM CDT FRI OCT 25 2013

...SOUTHWEST GALES AND HIGH WAVES EXPECTED TONIGHT.

.SOUTHWEST GALES AND HIGH WAVES WILL DEVELOP EARLY THIS EVENING
AND LAST UNTIL SUNRISE ON SATURDAY AS STRONG LOW PRESSURE MOVES
SOUTHEAST ACROSS SOUTHERN ONTARIO CANADA AND LAKE SUPERIOR. THE
WINDS WILL BECOME WEST TO NORTHWEST FOR SATURDAY AND SATURDAY
NIGHT WITH GUSTY WINDS THAT MEET SMALL CRAFT ADVISORY CONDITIONS.

LMZ643>646-260115-
/O.CON.KMKX.GL.W.0015.131026T0200Z-131026T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1206 PM CDT FRI OCT 25 2013

...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
CDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
CDT SATURDAY. 

* WINDS: SOUTHWEST UP TO 30 KNOTS WITH GUSTS TO 40 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
185 
WHUS73 KMKX 252022
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CDT FRI OCT 25 2013

...SOUTHWEST GALES AND HIGH WAVES EXPECTED TONIGHT.

.SOUTHWEST GALES AND HIGH WAVES WILL DEVELOP EARLY THIS EVENING
AND LAST UNTIL SUNRISE ON SATURDAY AS STRONG LOW PRESSURE MOVES
SOUTHEAST ACROSS SOUTHERN ONTARIO CANADA AND LAKE SUPERIOR. THE
WINDS WILL BECOME WEST TO NORTHWEST FOR SATURDAY AND SATURDAY
NIGHT WITH GUSTY WINDS THAT MEET SMALL CRAFT ADVISORY CONDITIONS.

LMZ643>646-260430-
/O.NEW.KMKX.SC.Y.0085.131025T2022Z-131026T0200Z/
/O.CON.KMKX.GL.W.0015.131026T0200Z-131026T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
322 PM CDT FRI OCT 25 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 7 AM CDT SATURDAY. 

* WINDS: SOUTHWEST UP TO 30 KNOTS WITH GALE GUSTS TO 40 KNOTS.

* WAVES: 4 TO 7 FEET. HIGHEST WAVES TOWARDS OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
284 
WHUS73 KMKX 260213
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 PM CDT FRI OCT 25 2013

...SOUTHWEST GALES AND HIGH WAVES EXPECTED TONIGHT.

.SOUTHWEST GALES AND HIGH WAVES ARE EXPECTED UNTIL SUNRISE ON
SATURDAY AS STRONG LOW PRESSURE MOVES SOUTHEAST ACROSS LAKE
SUPERIOR AND SOUTHERN ONTARIO. THE WINDS WILL BECOME WEST TO NORTHWEST
FOR SATURDAY WITH GUSTY WINDS THAT MEET SMALL CRAFT ADVISORY
CONDITIONS.

LMZ643>646-261015-
/O.EXP.KMKX.SC.Y.0085.000000T0000Z-131026T0200Z/
/O.CON.KMKX.GL.W.0015.000000T0000Z-131026T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
913 PM CDT FRI OCT 25 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY. 

* WINDS: SOUTHWEST TO 30 KNOTS WITH GALE GUSTS TO 40 KNOTS.

* WAVES: 4 TO 7 FEET. HIGHEST WAVES TOWARDS OPEN WATER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
222 
WHUS73 KMKX 260829
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CDT SAT OCT 26 2013

...SOUTHWEST GALES EXPECTED UNTIL SUNRISE...

.SOUTHWEST GALES AND HIGH WAVES ARE EXPECTED UNTIL SUNRISE AS
STRONG LOW PRESSURE MOVES SOUTHEAST ACROSS LAKE SUPERIOR AND
SOUTHERN ONTARIO. THE WINDS WILL BECOME NORTHWEST LATER THIS
MORNING AND THROUGH THE DAY WITH GUSTY WINDS THAT WILL MEET SMALL
CRAFT ADVISORY CONDITIONS. HIGH WAVES WILL CONTINUE TOWARD THE
OPEN WATER. 

LMZ643>646-261200-
/O.CON.KMKX.GL.W.0015.000000T0000Z-131026T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
329 AM CDT SAT OCT 26 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

* WINDS: SOUTHWEST TO 30 KNOTS WITH GALE GUSTS TO 40 KNOTS.

* WAVES: 4 TO 7 FEET. HIGHEST WAVES TOWARDS OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MG
WWW.WEATHER.GOV/MKX
368 
WHUS73 KMKX 261054
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
554 AM CDT SAT OCT 26 2013

...BRISK WEST TO NORTHWEST WINDS TODAY...

.BRISK WEST TO SOUTHWEST WINDS WILL TURN NORTHWEST BY LATE MORNING
AS A COLD FRONT PASSES. THE BRISK AND GUSTY WINDS WILL LAST UNTIL
SUNSET. HIGH WAVES WILL BE PREVALENT TOWARD OPEN WATER. 

LMZ643>646-261900-
/O.CAN.KMKX.GL.W.0015.000000T0000Z-131026T1200Z/
/O.NEW.KMKX.SC.Y.0086.131026T1054Z-131027T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
554 AM CDT SAT OCT 26 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS TURNING NORTHWEST 15 TO 25 KNOTS
  BY LATE MORNING. 

* WAVES: 2 TO 4 FEET. HIGHER WAVES TOWARD OPEN WATER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MG

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Oct 24, 2:59 PM CDT, 6 hours 17 minutes earlier.

Area forecast discussion, Oct 24, 2:59 PM CDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
259 PM CDT THU OCT 24 2013

.TONIGHT AND FRIDAY...FORECAST CONFIDENCE IS LOW TO MEDIUM.

BROKEN STRATUS/STRATOCUMULUS CLOUDS SHOULD CONTINUE TO LINGER INTO
THE EVENING ACROSS THE AREA INTO THE AFTERNOON...AS AREA FORECAST
SOUNDINGS CONTINUE TO SHOW WEAK LOW LEVEL INSTABILITY AND GOOD LOW
LEVEL MOISTURE.

SOME SPRINKLES AND FLURRIES MAY SHIFT THROUGH THE AREA INTO EARLY
EVENING. MORE ORGANIZED RAIN/SNOW SHOWERS OVER NORTHEAST WISCONSIN
ARE WITHIN COLD 500MB TEMPERATURE AREA OF AROUND 30 DEGREES BELOW
ZERO CELSIUS. THESE MAY CLIP THE FAR NORTHEAST COUNTIES INTO EARLY
EVENING IF THEY HOLD TOGETHER...THOUGH MOST SHOULD STAY NORTHEAST OF
THE AREA.

MAIN ISSUE WILL BE CLOUD TRENDS AND LOWS LATER TONIGHT INTO EARLY
FRIDAY MORNING. HRRR MODEL SHOWING CURRENT CLOUDS UPSTREAM OF THE
AREA MIXING OUT DURING THE EVENING...WITH MOSTLY CLEAR SKIES LATER
TONIGHT. THIS WOULD ALLOW LOWS TO DROP QUITE A BIT...AS WINDS WEAKEN
LATER TONIGHT. HOWEVER...SOMEWHAT SIMILAR SETUP YESTERDAY RESULTED
IN CLOUDS LINGERING THROUGH THE NIGHT. TRICKY CLOUD FORECAST.

FOR NOW...WENT WITH A COMPROMISE WITH NEIGHBORING OFFICES AND KEPT
SOME CLOUDS LATER TONIGHT AND EARLY FRIDAY MORNING. LOWS WERE KEPT
IN THE MID TO UPPER 20S ACROSS THE AREA. THESE COULD DROP LOWER IF
CLOUDS CLEAR OUT.

SOME STRATOCUMULUS SHOULD DEVELOP WITH DAYTIME HEATING ON
FRIDAY...MORE SO IN THE NORTHEAST PORTIONS OF THE AREA. SOUTHWEST
WINDS WILL GRADUALLY INCREASE DURING THE DAY...BECOMING GUSTY BY
AFTERNOON. HIGHS WILL BE A BIT WARMER WITH SOME WARM AIR
ADVECTION...IN THE MID TO UPPER 40S.

.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE IS HIGH.

A SHARP TROF/COLD FRONT DIVES INTO THE AREA FRIDAY NIGHT...REACHING
THE SOUTHEAST CORNER OF THE FORECAST AREA BY 12Z SATURDAY. THE
PRESSURE GRADIENT IS IMPRESSIVE AHEAD OF THE FRONT AND WE/D BE
NEAR WIND ADVISORY LEVELS IF IT WAS OCCURRING DURING THE DAYTIME.
BUT...THERE SHOULD BE ENOUGH OF A LOW LEVEL INVERSION FRIDAY NIGHT TO
LIMIT MIXING OF THE HIGHER WINDS ALOFT. MOISTURE LOOKS LIMITED AND
FOR THE MOST PART...THE TROF/FRONT SHOULD COME THROUGH DRY. THE
WARM AIR ADVECTION/FRONTOGENESIS ALONG AND AHEAD OF THE FRONT IS
DECENT SO FOR NOW WILL JUST PUT IN SOME SPRINKLES ACROSS THE
NORTHEAST CWA LATE FRIDAY NIGHT. SATURDAY LOOKS CLOUDY...BREEZY AND COLD
IN THE WAKE OF THE FRONT.

.SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM TO
HIGH.

HIGH PRESSURE WILL KEEP IT QUIET BUT STILL CHILLY...HIGHS STILL IN
THE 40S.

.SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE IS MEDIUM.

ANOTHER DRY COLD FRONT IS EXPECTED TO SLIDE THROUGH THE AREA
SUNDAY NIGHT. NORTHEAST WINDS ON MONDAY...ALONG WITH DELTA T/S
OVER LAKE MICHIGAN APPROACHING 15C COULD RESULT IN SOME LAKE
EFFECT SPRINKLES ACROSS THE SOUTHEAST. TOO WARM FOR ANY SNOW.

.MONDAY NIGHT AND BEYOND...FORECAST CONFIDENCE IS LOW TO MEDIUM.

MODEL DISAGREEMENT INCREASES HEADING INTO THIS PERIOD. THE COLD
FRONT THAT CAME THROUGH SUNDAY NIGHT WILL LAY OUT A STRONG BAROCLINIC
ZONE STRETCHING FROM THE GREAT LAKES BACK WEST THROUGH IOWA AND
NEBRASKA. CYCLOGENESIS KICKS IN OVER THE CENTRAL HIGH PLAINS AND
LOW PRESSURE IS FORECAST TO INTENSIFY AS IT LIFTS NORTHEAST INTO
OUR AREA. THE GFS/ECMWF/GEM ARE DISAGREEING ON THE TIMING OF THE
INITIAL PRECIP ARRIVAL WITH THE GFS THE FASTEST OF THE THREE. THE
INITIAL RAIN COULD ARRIVE LATE MONDAY NIGHT. THE MODELS HAVE COME
INTO BETTER AGREEMENT WITH TRENDS IN THE WAKE OF THE FIRST LOW
THAT COMES THROUGH TUESDAY THROUGH TUESDAY NIGHT. WE COULD SEE DRY
WEATHER ON WEDNESDAY AS HIGH PRESSURE BRIEFLY BUILDS IN...BUT
WE/LL KEEP A CHANCE IN THE FORECAST GIVEN THE UNCERTAINTY. THEN A
SECONDARY LOW PRESSURE SYSTEM IS EXPECTED TO ROLL THROUGH SOMETIME
DURING THE WEDNESDAY NIGHT/THURSDAY TIME FRAME. ALL OF THIS WILL
BE RAIN...NO SNOW MIXING IN AS WELL AS NO THUNDER. RAINFALL
AMOUNTS FOR THE FIRST ROUND ARE ONLY ON THE ORDER OF ABOUT 1/4
INCH OF RAIN. OVERALL...A RATHER UNSETTLE PERIOD OF WEATHER NEXT
WEEK.

&&

.AVIATION/00Z TAFS/...

VFR CEILINGS ARE EXPECTED TO LINGER INTO THIS EVENING ACROSS TAF
SITES. OUTSIDE SHOT AT MVFR CEILINGS...BUT WILL NOT MENTION IN TAFS
DUE TO SPORADIC NATURE. SCATTERED SPRINKLES AND FLURRIES ARE
POSSIBLE INTO EARLY EVENING AS WELL. BRISK NORTHWEST WINDS WITH
GUSTS TO AROUND 15 KNOTS ARE EXPECTED UNTIL SUNSET...THEN WILL BACK
WEST AND WEAKEN SOMEWHAT TONIGHT.

TRICKY CLOUD FORECAST FOR LATER TONIGHT AND EARLY FRIDAY. CLOUDS MAY
DIMINISH LATER TONIGHT AND EARLY FRIDAY MORNING...AS DRIER AIR WORKS
INTO THE REGION. HOWEVER...CLOUDS LINGERED LAST NIGHT WITH A
SOMEWHAT SIMILAR SETUP. FOR NOW...KEPT SCATTERED WORDING FOR LATER
TONIGHT INTO FRIDAY MORNING.

MAINLY SCATTERED VFR CEILINGS WITH DIURNAL CUMULUS ARE EXPECTED BY
FRIDAY AFTERNOON WITH DAYTIME HEATING. SOUTHWEST WINDS WILL INCREASE
AND BECOME GUSTY BY AFTERNOON. GUSTS TO AROUND 20 KNOTS ARE POSSIBLE
DURING THE AFTERNOON.

&&

.MARINE...

NORTHWEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED INTO EARLY THIS
EVENING...WITH SOME GUSTS TO 25 KNOTS NEAR AND OVER THE OPEN WATERS
OF LAKE MICHIGAN. 2 TO 4 FOOT WAVES...HIGHEST TOWARD THE OPEN
WATERS...ARE ALSO EXPECTED. WILL NOT ISSUE A SMALL CRAFT
ADVISORY...AS HIGHEST GUSTS SHOULD BE NEAR OR OVER THE OPEN WATERS.

GALE WATCH CONTINUES FOR FRIDAY NIGHT INTO SATURDAY MORNING ACROSS
THE NEARSHORE WATERS. TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE
AREA DURING THIS TIME...WITH 35 KNOT WINDS JUST ABOVE THE SURFACE
POSSIBLY MIXING DOWNWARD. COULD SEE SLIGHTLY HIGHER GUSTS IF 40 PLUS
KNOT WINDS FROM 1000 FEET ABOVE THE SURFACE MIX DOWN. WINDS ARE
EXPECTED TO REMAIN SOUTHWESTERLY DURING THIS TIME...SO HIGH WAVES
SHOULD BE OVER THE OPEN WATERS.

SMALL CRAFT ADVISORY LEVEL WINDS SHOULD LINGER LATER SATURDAY INTO
SATURDAY NIGHT...WITH BRISK NORTHWEST WINDS. AS THE PRESSURE
GRADIENT WEAKENS...WINDS WILL SUBSIDE BY LATER SATURDAY NIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING FOR
     LMZ643>646.

&&

TONIGHT/FRIDAY AND AVIATION/MARINE...WOOD
FRIDAY NIGHT THROUGH THURSDAY...DAVIS
Hazardous weather outlook, Oct 24, 3:15 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT THU OCT 24 2013

WIZ046-047-051-052-056>060-062>072-250915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
315 PM CDT THU OCT 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THE NEXT SEVEN DAYS.

LMZ643>646-250915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 PM CDT THU OCT 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG LOW PRESSURE MOVING JUST NORTH OF THE GREAT LAKES WILL
CAUSE STRONG OFFSHORE WIND GUSTS AND BUILDING WAVES FRIDAY NIGHT
INTO EARLY SATURDAY. A GALE WATCH CONTINUES FOR POTENTIAL GUSTS TO
35 KNOTS. THE STRONGEST WINDS AND HIGHEST WAVES WILL BE TOWARD THE
OPEN WATER.

WINDS AND WAVES WILL LIKELY REMAIN AT SMALL CRAFT ADVISORY LEVELS
LATER SATURDAY INTO SATURDAY NIGHT.

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 3:22 PM CDTSmall Craft AdvisoryMKX6 hr

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.